- Clinical Pharmacology
- Indications & Usage
- Side Effects
- Dosage & Administration
- How Supplied
- Patient Counseling Information
- Supplemental Patient Material
- Boxed Warning
- Patient Package Insert
FULL PRESCRIBING INFORMATION
Active Ingredients (in each caplet) Purpose
Acetaminophen ............................. 500 mg .......... Analgesic
Phenyltoloxamine Citrate ............... 30 mg ............ Hay fever relief
- For the temporary relief of minor aches and pains associated with
- muscular aches
- minor arthritis pain
- common cold
- menstrual cramps
- temporarily reduces fever
- itchy and watery eyes due to hay fever
Alcohol Warning:If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers/
Liver Warning: This product contains Acetaminophen, Sever liver damage may occur if you take
- more than 6 tablets in 24 hours,which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Do not use
- with any other drug containing acetaminophen (prescription or non-prescription).
If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- if you are allergic to acetaminophen or any of the inactive ingredients in the product
- for more than 10 days for pain, unless directed by a doctor
- for more than 3 days for fever, unless directed by a doctor
- if you have liver disease
- if you are taking the thinning drug warfarin
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
- These could be signs of a serious condition.
- May cause drowsiness: alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product
- Do not take this product if you are taking sedatives or tranquilizers without consulting a doctor
- Use caution when driving motor vehicles or operating machinery
Keep out of reach of children.
If you are pregnant or breast-feeding, ask a health professional before use.
|adults and children 12 years of age and over
||take 1 tablet every 4-6 hours.
Do not take more than 6 tablets in 24 hours,
or as directed by a doctor
|children under 12 years of age
||Do not use in children under 12 years of age.
This will provide more than the recommended dose
(overdose) of acetaminophen and could cause liver damage
Overdose Warning:Taking more than the recommended dose (overdose), may cause liver damage. In case of accidental overdose, contact a physician or Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Other information:Store at room temperature 15-30 degrees C (59-86 degrees F).
Tamper Evident: Do not use if there is evidence of tampering.
Inactive Ingredients: Povidone, pregelatinized starch, stearic acid, magnesium stearate, silicon dioxide.
Questions or Comments?1-866-595-5598
Acetaminophen, Phenyltoloxamine Citrate TABLET